# SDR A6WA202109277890

- Difficulty date: September 7, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Part serial: NSN
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT LOWER FUSELAGE SKIN DENT BELOW CARGO DOOR LOWER AFT CORNER FS621.00  AND S19L.    ***AIRCRAFT REMOVED SERVICE***  PERFORMED A HAND DRESS TO FUSELAGE SKIN DENT BELOW CARGO DOOR LOWER AFT CORNER  FS621.00 AND S19L. DENT DIMENSIONS PRIOR TO REWORK L= 2.95Ï¿½ X W= 0.250Ï¿½ X D= 0.030Ï¿½. POST REWORK DIMENSIONS L= 1.60Ï¿½ X W= 0.150Ï¿½ X D= 0.003Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-61-7720 REV (-) DATED 2021/09/24.
